# SDR FDEA201304160791

- Difficulty date: April 16, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BS 1590 1.8" BELOW S18R.   FOUND OUT OF LIMITS IAW 53-00-01, FIG 101, DET III,  REPAIRED IAW-SRM-53-00-01 REPAIR NR 16, CATEGORY "B" REPAIR, MAJOR.
